I recently tested positive for Covid and started Paxlovid 2 days later. I think o qualified for high risk because of the UC but then really could find that on a list anywhere. Anyway, I stopped taking my one loperamide tablet per day for about six days. I decided, myself, with the way Paxlovid works I would just take no other meds while I was in it. I probably should have asked my Gastroenterologist.
Well the butt burn got excruciating around day 3. I also have a fissure so ouch. I also read that the Paxlovid uses lactose as a binding agent. Pretty sure lactose when I drink milk everyday with cereal causes butt burn for me. My fissure bleeds when irritated and that had picked up as well. I am hoping that is all it is and now that I started the loperamide and stopped the Paxlovid. I'll get back to my more normal feeling bowel movements. I am nervous though- that something was triggered.
had anyone else taken Paxlovid- or had Covid trigger anything. Also in the past when I don't take loperamide for a couple of days I think I usually feel burn.